defiantsky (defiantsky) wrote in vaginapagina,
defiantsky
defiantsky
vaginapagina

Wetness

Hi All,

I've come here to write about a certain problem I seem to have been having for a few  months now.

I've been experiencing extreme wetness. To the point where my underwear can become soaked and uncomfortable to wear. I use panty liners which definitely helps, but it's uncomfortable and unattractive in some cases.
I am 21 and have been on BC for about a year and a half now. I'm wondering if the pill has anything to do with this.

From what I can remember throughout high school and definitely college(when I wasn't on the pill) , I NEVER had this problem. A few days out of the month I would have a little white to clear discharge which I was always taught was my vagina cleaning itself. It was also never so much as to dampen my underwear.

Any suggestions as to what to do to keep this from happening 7 days a week? Or any stories of this being normal and happening to most women?

Thanks
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments